# SDR DALA14019805805

- Difficulty date: March 29, 2014
- Submitted: March 31, 2014
- Operation: Air carrier
- Aircraft: N585NW
- Make and model: Boeing 757351
- Aircraft serial: 32985
- Aircraft time: 41,104 hours, 13,693 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Condition: Corroded
- Location: Bs 680-740
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN CREASE BEAM INBD ANGLE HAS AREAS OF CORROSION  BETWEEN BS 680 - 740.  REMOVED CORROSION FROM CREASE BEAM ANGLE IAW SRM 53-00-51. REMAINING MATERIAL THICKNESS AFTER CORROSION REMOVAL FOUND TO BE WITHIN LIMITS IAW SRM.
